Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The product of a Lindelöf space with the space of irrationals under Martin's axiom


Author: K. Alster
Journal: Proc. Amer. Math. Soc. 110 (1990), 543-547
MSC: Primary 54B10; Secondary 03E50, 54D20
DOI: https://doi.org/10.1090/S0002-9939-1990-0993736-9
MathSciNet review: 993736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give an example of a Lindelöf space whose product with the space of irrationals is not Lindelöf provided that Martin's axiom holds. Our result is an improvement of a Michael's construction using the Continuum Hypothesis.


References [Enhancements On Off] (What's this?)

  • [BD] D. K. Burke and S. W. Davis, Subsets of $ {\omega _\omega }$ and generalized metric spaces, Pacific J. Math. 110 (1984), 273-281. MR 726486 (85d:54033)
  • [E] R. Engelking, General topology, Warszawa, 1977. MR 0500780 (58:18316b)
  • [K] K. Kunen, Set theory, An introduction to independence proofs, Stud. Logic Foundations Math. vol. 102. MR 756630 (85e:03003)
  • [M] E. Michael, Paracompactness and the Lindelöf property in finite and countable Cartesian products, Compositio Math. 23 (1971), 199-214. MR 0287502 (44:4706)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 03E50, 54D20

Retrieve articles in all journals with MSC: 54B10, 03E50, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993736-9
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society